# SDR QXEA9600046

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26877
- Make and model: Swrngn SA227AC
- Aircraft serial: AC652
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Part number: 2753057059
- Condition: Shorted
- Location: Cockpit
- Component: Swrngn
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI - SMOKE IN COCKPIT.  NWS TILLER OVERLAY FOUND SHORTED.  TILLER ASSY REPLACED AND TILLER OPS CHECKED GOOD.
